Alert archive / Ohio / Flash Flood Warnings in 2025
Flash Flood Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Apr 25, 2025, 6:22 PM EDT for Cuyahoga County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2025, 6:22 PM EDT (22:22 UTC)
- Expired
- Apr 25, 2025, 9:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Cuyahoga County, OH
The radar
The Cleveland radar (KCLE), 25 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:57 PM EDT | FLOOD | 2 Nw Solon, OH | Video shows about a foot of water on US-422 near Solon. |
| Apr 25, 8:30 PM EDT | FLOOD | 1 Nne Independence, OH | Ankle-deep water at the Cuyahoga Valley Scenic Railroad Rockside Station parking lot. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
892
WGUS51 KCLE 252222
FFWCLE
OHC035-260130-
/O.NEW.KCLE.FF.W.0001.250425T2222Z-250426T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
622 PM EDT Fri Apr 25 2025
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Southeastern Cuyahoga County in northeastern Ohio...
* Until 930 PM EDT.
* At 622 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cleveland, Solon, Warrensville Heights, Macedonia, Highland Hills,
Garfield Heights, Shaker Heights, Maple Heights, Brecksville,
Bedford, Beachwood, Bedford Heights, Independence, Pepper Pike,
Chagrin Falls, Northfield, Orange, Moreland Hills, Walton Hills
and Valley View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4135 8161 4135 8164 4137 8164 4145 8164
4150 8139 4135 8139
FLASH FLOOD...RADAR INDICATED
$$
041 follow-up statement
206
WGUS71 KCLE 260126
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
926 PM EDT Fri Apr 25 2025
OHC035-260136-
/O.EXP.KCLE.FF.W.0001.000000T0000Z-250426T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cuyahoga OH-
926 PM EDT Fri Apr 25 2025
...FLASH FLOOD WARNING AT 930 PM EDT THIS EVENING FOR SOUTHEASTERN
CUYAHOGA COUNTY HAS BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 4135 8161 4135 8164 4137 8164 4145 8164
4150 8139 4135 8139
$$
SaundersWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 4:06 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 25, 4:06 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 406 PM EDT Fri Apr 25 2025 .SYNOPSIS... A cold front sweeps east across the area tonight as low pressure over the central Great Lakes exits east. Strong high pressure will build south out of Canada from Saturday night through Sunday night. A warm front will lift north across the area late Monday, followed by a cold front late Tuesday. && .NEAR TERM /THROUGH SATURDAY NIGHT/... Active weather late this afternoon and this evening. Showers and storms are pushing in from the west/southwest and also developing and increasing in coverage across the local area ahead of an approaching shortwave and cold front. Activity will be peaking in coverage and intensity through 8 or 9 PM. There is just enough instability and shear that we've noted a few weakly rotating updrafts on radar...still not expecting a notable severe weather threat this evening, though given the weak rotation noted to this point, will need to make sure a cell or two doesn't rotate/intensify a bit more than we've observed so far. Gusty winds and small hail would be the main threat, with any tornado threat pretty unlikely and of the brief/weak variety if something were to happen. The fairly widespread coverage of storms should cause instability to start waining by 6 or 7 PM, so any very marginal severe threat should begin decreasing at that time. Storms are slow-moving, with some back-building noted across Northwest OH. The environment supports efficient rain rates, with radar estimating up to 2.50" of rain thus far in parts of Seneca/Wyandot Counties. While we aren't expecting widespread flooding, will need to continue to monitor for training/back-building convection, which could cause localized 2-3" totals in a short time and pose an isolated flash flood risk if it occurs over an urban or otherwise prone area. The cold front sweeps through late this evening from west to east, with a secondary trough pushing southeast overnight tonight. The bulk of the convection this afternoon/evening is pre-frontal, with a secondary line of showers possibly accompanying the front. There will likely be some drizzle or showers with the secondary trough, especially downwind of Lake Erie, with this activity lingering into Saturday morning in Northeast OH and Northwest PA. Otherwise, we'll all be cloudy or mostly cloudy to start Saturday, with gradual clearing from the west Saturday afternoon into Saturday night. It will likely take until some point Saturday night for clouds southeast of Lake Erie to clear out. Lows tonight will dip into the mid 40s to lower 50s. Not much temperature rise on Saturday, with highs ranging from the upper 40s/lower 50s in Northeast OH and Northwest PA to near 60 along the I-75 corridor. Lows Saturday night will mainly dip into the 30s (with a few 40s along the Lake Erie shoreline)...conditions are somewhat favorable for radiational cooling Saturday night with clearing skies and high pressure building in. However, winds may take most of the night to decouple. There will likely be some frost in low-lying areas away from Lake Erie, particularly in parts of North Central and Northeast OH, though a combination of the lingering wind and some question of how quickly clouds downwind of the lake clear does lead to some question of where/how widespread any frost is at this point. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... This short term period will favor quiet weather with high pressure in control. A Canadian high pressure system will track across the eastern Great Lakes region Sunday and continue onward towards the Mid-Atlantic Region on Monday. High temperatures on Sunday will range from the upper 50s to middle 60s with mostly sunny skies. Temperatures will again be fairly cool Sunday night with overnight lows in the upper 30s over far NEOH and NWPA to the mid 40s over NWOH. There could be some patchy frost in the colder spots of NEOH and NWPA Sunday night. A light southerly flow on the backside of the high pressure will return on Monday. High temperatures Monday will be warmer in the lower to middle 70s. There may be a lake breeze Monday that tries to move off the lakeshore during the afternoon. && .LONG TERM /TUESDAY THROUGH FRIDAY/... The main concern for next week will the severe weather potential on Tuesday. A rather strong shortwave trough will track across the Great Lakes region Tuesday. At the surface, a cold front will slide southeastward into the lower Great Lakes and Upper Ohio Valley Tuesday afternoon and evening. High temperatures will be in the upper 70s and lower 80s due to strong warm, moist air advection. Thermodynamics will favor for the development of strong to severe thunderstorms. Moderate to strong instablilty will develop with MLCAPE values 1500 to 2000 J/kg. Lapse rates will exceed 7 C/km over the region. Surface dewpoints will climb into the mid 60s. Sufficient shear will support multiple storm clusters and perhaps a couple supercells. The front will move through the region Tuesday night and high pressure will build over the Great Lakes region on Wednesday. Temperatures will be cooler Wednesday with highs in the upper 50s to middle 60s. Another shortwave trough will track across the Midwest into the Ohio Valley Thursday. A warm front will lift back northward across the region late Thursday with showers and storms. && .AVIATION /18Z Friday THROUGH Wednesday/... Scattered showers and storms have developed across Northwest OH behind a departing batch of showers over extreme Northeast OH and Northwest PA. Shower/storm coverage will increase from west-southwest to east-northeast, peaking after 20z across the area with storms exiting east by 2-3z. Storms should be non- severe, though most sites will likely see storms overhead and/or in their vicinity for a few hours late this afternoon or early evening, with lowest confidence at ERI. A cold front will sweep east across the area through late this evening, shifting winds more westerly, with a secondary trough pushing southeast late tonight/very early Saturday. Ceilings will fall to MVFR and IFR behind the front and trough, particularly from CLE and MFD points east. Improvement on Saturday will be gradual from west to east. A few showers may accompany the cold front itself late this evening, with some showers likely coming southeast off the lake behind the secondary trough late tonight into Saturday morning before tapering from west to east. Winds are generally southerly at 6-12kt this afternoon outside of ERI. Winds will be more variable in and near thunderstorms, with a brief/localized gust over 30kt possible with a stronger storm or two (confidence too low to currently include). Winds shift west late this evening, then north-northwest at 10-15kt late tonight into Saturday. Outlook...Non-VFR clouds will gradually improve by Saturday night. Non-VFR possible in showers and thunderstorms Tuesday. && .MARINE... A weak area of low pressure will track across Lake Erie this evening followed by a cold frontal passage tonight. Northwest flow will increase 15 to 20 knots behind the cold front late tonight into Saturday. A Small Craft headlines will likely be needed for much of the central and eastern basins of the lake Saturday into the evening. High pressure will build over Lake Erie on Sunday with lighter winds. A light southerly flow will return over the lake by Monday. The next opportunity for potential Small Craft conditions might be on Tuesday ahead of a cold front, with offshore southwest flow of 15 to 25 knots expected to develop. Will also need to monitor the potential for a few strong to severe storms to impact the lake Tuesday afternoon and evening. High pressure builds back over the lake on Wednesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Sullivan NEAR TERM...Sullivan SHORT TERM...77 LONG TERM...77 AVIATION...Sullivan MARINE...77
Hazardous weather outlook, Apr 25, 5:10 AM EDT, 13 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 510 AM EDT Fri Apr 25 2025 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-260915- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 510 AM EDT Fri Apr 25 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms will increase in coverage late this afternoon through this evening. Some thunderstorms may produce locally heavy rain and could lead to flooding of urban or poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are likely Tuesday afternoon and evening. Some thunderstorms may be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-260915- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 510 AM EDT Fri Apr 25 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are likely Tuesday afternoon and evening. Some thunderstorms may be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 25, 4:55 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
455 PM EDT Fri Apr 25 2025
OHZ020-021-252130-
Summit OH-Medina OH-
455 PM EDT Fri Apr 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEDINA AND WEST
CENTRAL SUMMIT COUNTIES THROUGH 530 PM EDT...
At 455 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wadsworth, or 9 miles southeast of Medina, moving northeast at 20
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Akron, Wadsworth, Norton, Fairlawn, Pigeon Creek, and Montrose-Ghent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4099 8173 4102 8184 4121 8174 4109 8150
TIME...MOT...LOC 2055Z 220DEG 16KT 4103 8175
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Apr 25, 5:08 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
508 PM EDT Fri Apr 25 2025
OHZ031-252145-
Wayne OH-
508 PM EDT Fri Apr 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WAYNE COUNTY
THROUGH 545 PM EDT...
At 508 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wooster, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wooster, Orrville, Rittman, Creston, Smithville, and Marshallville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4081 8196 4099 8194 4099 8186 4094 8169
4078 8185
TIME...MOT...LOC 2108Z 204DEG 18KT 4083 8192
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Apr 25, 5:24 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Cleveland OH
524 PM EDT Fri Apr 25 2025
OHZ013-022-023-252200-
Geauga OH-Portage OH-Trumbull OH-
524 PM EDT Fri Apr 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TRUMBULL...
NORTHEASTERN PORTAGE AND SOUTHEASTERN GEAUGA COUNTIES THROUGH 600 PM
EDT...
At 524 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Farmington, or 15 miles southeast of Chardon, moving northeast
at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Garrettsville, West Farmington, Bristolville, and Parkman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4133 8081 4130 8100 4130 8112 4138 8115
4149 8098 4150 8095
TIME...MOT...LOC 2124Z 234DEG 14KT 4139 8107
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Apr 25, 5:34 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
534 PM EDT Fri Apr 25 2025
OHZ011-020-021-252200-
Summit OH-Medina OH-Cuyahoga OH-
534 PM EDT Fri Apr 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CUYAHOGA...
NORTHEASTERN MEDINA AND NORTHWESTERN SUMMIT COUNTIES THROUGH 600 PM
EDT...
At 534 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Brunswick, or 9 miles east of Medina, moving north
at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Cuyahoga Falls, Strongsville, Brunswick, North Royalton,
Macedonia, Broadview Heights, Brecksville, Hinckley, Fairlawn,
Richfield, Boston Heights, Peninsula, Montrose-Ghent, and Pigeon
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4110 8160 4110 8180 4133 8179 4130 8150
TIME...MOT...LOC 2134Z 193DEG 14KT 4118 8171
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Apr 25, 5:50 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
550 PM EDT Fri Apr 25 2025
OHZ023-252215-
Trumbull OH-
550 PM EDT Fri Apr 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TRUMBULL COUNTY THROUGH
615 PM EDT...
At 549 PM EDT, Doppler radar was tracking a strong thunderstorm near
North Bloomfield, or 12 miles north of Warren, moving northeast at 15
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cortland, North Bloomfield, Bristolville, Mecca, and Johnston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4135 8061 4134 8088 4146 8092 4150 8077
4150 8065
TIME...MOT...LOC 2149Z 244DEG 15KT 4141 8084
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Apr 25, 6:15 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
615 PM EDT Fri Apr 25 2025
OHZ023-252300-
Trumbull OH-
615 PM EDT Fri Apr 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TRUMBULL COUNTY
THROUGH 700 PM EDT...
At 615 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cortland, or 11 miles north of Warren, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cortland, Kinsman, Mecca, Johnston, and Orangeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4134 8082 4145 8086 4150 8057 4150 8052
4132 8052
TIME...MOT...LOC 2215Z 256DEG 13KT 4139 8074
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SaundersThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:47 PM EDT | Areal Flood Advisory | CLE | Seneca, Wyandot | 3 hr |
| Apr 25, 4:55 PM EDT | Special Weather Statement | CLE | Summit | 35 min |
| Apr 25, 5:08 PM EDT | Special Weather Statement | CLE | Wayne | 37 min |
| Apr 25, 5:24 PM EDT | Special Weather Statement | CLE | Geauga | 36 min |
| Apr 25, 5:34 PM EDT | Special Weather Statement | CLE | Summit | 26 min |
| Apr 25, 5:47 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage, Trumbull | 3 hr |
| Apr 25, 5:50 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake, Medina, Portage, Summit | 3 hr |
| Apr 25, 5:50 PM EDT | Special Weather Statement | CLE | Trumbull | 25 min |
| Apr 25, 6:15 PM EDT | Special Weather Statement | CLE | Trumbull | 45 min |
| Apr 25, 7:39 PM EDT | Flash Flood Warning | CLE | Trumbull | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.